| Model Number |
MMT-1755KR |
| Medical Device Problem Codes |
Moisture or Humidity Problem (2986); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had critical pump error alarm.Customer reported that the insulin pump had open book image on the screen.Customer jumped into the pool and insulin pump malfunctioned.Customer mentioned that there were no any other alarms displayed prior to open book image on the screen.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device was received with critical pump error alarm during testing due to moisture damage electronic assembly.